# SDR FDEA201112205374

- Difficulty date: December 20, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N85112
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP, AFTER REMOVAL OF FASTENERS FOUND FRAME BS 1380 HAS   ELONGATED HOLE BETWEEN STR 25 & 26R.  REPAIR CARRIED OUT IAW EA F-5310-157117.    REPAIR IS CLASSIFIED AS MAJOR.
